On the study of variational inequality of generalized Marguerre-von Kármán's type via Leray-Schauder degree

Abderrezak Ghezal

Abstract


The objective of this work is to study the existence theory for a class of variational inequalities of generalized Marguerr-von Kármán's type, which model unilateral problem for the buckling of generalized Marguerre-von Kármán shallow shells. More specifically, we reduce this problem to a variational inequality with cubic operator. Then, we prove the existence of solutions to this problem by using the Leray-Schauder degree.

Keywords


Topological degree; variational inequalities; unilateral problem; Marguerre-von Kármán shallow shells

Full Text:

PREVIEW FULL TEXT

References


A. Bensayah, D.A. Chacha and A. Ghezal, Asymptotic modelling of a Signorini problem of generalized Marguerre–von Kármán shallow shells, Appl. Anal. 92 (2013), 1848–1862.

Melvyn S. Berger and Paul C. Fife, Von Kármán’s equations and the buckling of a thin elastic plate, II. Plate with general edge conditions, Comm. Pure Appl. Math. 21 (1968), 227–241.

D.A. Chacha, A. Ghezal and A. Bensayah, Existence result for a dynamical equations of generalized Marguerre–von Kármán shallow shells, J. Elasticity 111 (2013), 265–283.

P.G. Ciarlet and J.C. Paumier, A justification of the Marguerre-von Kármán equations, Comput. Mech. 1 (1986), 177–202.

P.G. Ciarlet, L. Gratie and N. Sabu, An existence theorem for generalized von Kármán equations, J. Elasticity 62 (2001), 239–248.

P.G. Ciarlet and L. Gratie, On the existence of solutions to the generalized Marguerre–von Kármán equations, Math. Mech. Solids 11 (2006), 83–100.

I. Fonseca and W. Gangbo, Degree Theory in Analysis and Applications, Oxford University Press, USA, 1995.

A. Ghezal, Finite element approximations of bifurcation problem for Marguerre–von Kármán equations, Palest. J. Math. 6 (2017), 37–46.

A. Ghezal and D.A. Chacha, Justification and solvability of dynamical contact problems for generalized Marguerre-von Kármán shallow shells, Z. Angew. Math. Mech. 98 (2018), 749–780.

D. Goeleven, V.H. Nguyen and M. Théra, Nonlinear eigenvalue problems governed by a variational inequality of von Karman’s type: A degree-theoretic approach, Topol. Methods Nonlinear Anal. 2 (1993), 253–276.

L. Gratie, Unilateral problems for nonlinearly elastic plates and shallow shells, Math. Mech. Solids 6 (2001), 343–349.

L. Gratie, Generalized Marguerre–von Kármán equations of a nonlinearly elastic shallow shell, Appl. Anal. 81 (2002), 1107–1126.

G. Isac and M. Théra, Complementarity problem and the existence of the post-critical equilibrium state of a thin elastic plate, J. Optim. Theory Appl. 58 (1988), 241–257.

V.K. Le and K. Schmitt, Global Bifurcation in Variational Inequalities: Applications to Obstacle and Unilateral Inequalities, Appl. Math. Sci., vol. 123, Springer–Verlag, New York, 1997.

J. Leray and J. Schauder, Topologie et équations fonctionnelles, Ann. Sci. Éc. Norm. Supér. 51 (1934), 45–78.

K. Marguerre, Zur Theorie der gekrummten Platte grosser Formanderung, Proceedings, Fifth International Congress for Applied Mechanics, 1938, pp. 93–101.

J. Mawhin, Leray–Schauder degree: A half a century of extensions and applications, Topol. Methods Nonlinear Anal. 14, (1999), 195–228.

D. O’Regan, J. Cho and Yu-Qing Chen, Topological Degree Theory and Applications, Chapman and Hall/CRC, 2006.

A. Szulkin, Positive solutions of variational inequalities: A degree-theoric approach, J. Differential Equations 57 (1985), 90–111.

T. von Kármán, Festigkeitesprobleme in maschinenbau, Encyklopadie der Mathematischen Wissenschaften, Taubner IV/4 (1910), 311–385.

T. von Kármán and H.S. Tsien, The buckling of spherical shells by external pressure, J. Aero. Sci. 7 (1939), 43–50.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism